# SDR ASOA20130624334

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 739
- Aircraft time: 28,729 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524222003
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM SPLICE BETWEEN FRAMES 16 AND 17 CRACKED ON LT SIDE.  R & R OMEGA BEAM SPLICE BETWEEN FRAME 16 AND 17.
